English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On collapse of wave maps

MPS-Authors
/persons/resource/persons184828

Ovchinnikov,  Y. N.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ovchinnikov, Y. N., & Sigal, I. M. (2011). On collapse of wave maps. Physica D-Nonlinear Phenomena, 240(17), 1311-1324.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-8C4F-7
Abstract
We derive the universal collapse law of degree 1 equivariant wave maps (solutions of the sigma model) from the 2 + 1 Minkowski space-time, to the 2-sphere. To this end, we introduce a nonlinear transformation from original variables to blowup ones. Our formal derivations are confirmed by numerical simulations. (C) 2011 Elsevier B.V. All rights reserved.